RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1954, Volume 35(77), Number 1, Pages 57–72 (Mi msb5266)  

This article is cited in 2 scientific papers (total in 2 papers)

On a connection between the fundamental matrices of solutions of parabolic and elliptic systems

S. D. Èidel'man


Full text: PDF file (1125 kB)

Bibliographic databases:
Received: 04.03.1953

Citation: S. D. Èidel'man, “On a connection between the fundamental matrices of solutions of parabolic and elliptic systems”, Mat. Sb. (N.S.), 35(77):1 (1954), 57–72

Citation in format AMSBIB
\Bibitem{Eid54}
\by S.~D.~\`Eidel'man
\paper On a~connection between the fundamental matrices of solutions of parabolic and elliptic systems
\jour Mat. Sb. (N.S.)
\yr 1954
\vol 35(77)
\issue 1
\pages 57--72
\mathnet{http://mi.mathnet.ru/msb5266}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=65793}
\zmath{https://zbmath.org/?q=an:0058.32202}


Linking options:
  • http://mi.mathnet.ru/eng/msb5266
  • http://mi.mathnet.ru/eng/msb/v77/i1/p57

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. G. Maz'ya, G. I. Kresin, “On the maximum principle for strongly elliptic and parabolic second order systems with constant coefficients”, Math. USSR-Sb., 53:2 (1986), 457–479  mathnet  crossref  mathscinet  zmath
    2. Kozhevnikova, LM, “Uniqueness classes for solutions in unbounded domains of the first mixed problem for the equation u(t) = Au with quasi-elliptic operator A”, Sbornik Mathematics, 198:1–2 (2007), 55  mathnet  crossref  isi
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:188
    Full text:96
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020